IFSGb-continuous mappings in intuitionistic fuzzy topological spaces

  • Unique Paper ID: 147302
  • Volume: 5
  • Issue: 6
  • PageNo: 380-387
  • Abstract:
  • In this paper is to define and study the concepts of intuitionistic fuzzy sgb-continuous mappings and intuitionistic fuzzy sgb-irresolute mappings on intuitionistic fuzzy topological spaces. Further relationship between intuitionistic fuzzy sgb-continuous mapping with other intuitionistic fuzzy continuous mappings a established. And intuitionistic fuzzy slightly sgb-continuous functions, we investigate some of their properties.

Copyright & License

Copyright © 2025 Authors retain the copyright of this article. This article is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

BibTeX

@article{147302,
        author = {Angelin Tidy G and Francina Shalini.A},
        title = {IFSGb-continuous mappings in intuitionistic fuzzy topological spaces},
        journal = {International Journal of Innovative Research in Technology},
        year = {},
        volume = {5},
        number = {6},
        pages = {380-387},
        issn = {2349-6002},
        url = {https://ijirt.org/article?manuscript=147302},
        abstract = {In this paper is to define and study the concepts of intuitionistic fuzzy sgb-continuous mappings and intuitionistic fuzzy sgb-irresolute mappings on intuitionistic fuzzy topological spaces. Further relationship between intuitionistic fuzzy sgb-continuous mapping with other intuitionistic fuzzy continuous mappings a established.  And intuitionistic fuzzy slightly sgb-continuous functions, we investigate some of their properties.},
        keywords = {Intuitionistic fuzzy topology, Intuitionistic fuzzy sgb-continuous mappings, Intuitionistic fuzzy sgb-irresolute mappings and Intuitionistic fuzzy slightly sgb-continuous functions.},
        month = {},
        }

Cite This Article

  • ISSN: 2349-6002
  • Volume: 5
  • Issue: 6
  • PageNo: 380-387

IFSGb-continuous mappings in intuitionistic fuzzy topological spaces

Related Articles